en
Scientific article
Open access
English

Time-ordered products and Schwinger functions

Published inCommunications in Mathematical Physics, vol. 64, no. 2, p. 95-130
Publication date1979
Abstract

It is shown that every system of time-ordered products for a local field theory determines a related system of Schwinger functions possessing an extended form of Osterwalder-Schrader positivity and that the converse is true provided certain growth conditions are satisfied. This is applied to the φ34 theory and it is shown that the time-ordered functions andS-matrix elements admit the standard perturbation series as asymptotic expansions.

Affiliation Not a UNIGE publication
Citation (ISO format)
ECKMANN, Jean-Pierre, EPSTEIN, H. Time-ordered products and Schwinger functions. In: Communications in Mathematical Physics, 1979, vol. 64, n° 2, p. 95–130. doi: 10.1007/BF01197509
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1432-0916
683views
258downloads

Technical informations

Creation03/06/2017 1:59:00 PM
First validation03/06/2017 1:59:00 PM
Update time03/15/2023 1:26:34 AM
Status update03/15/2023 1:26:33 AM
Last indexation01/16/2024 11:26:54 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack